# SDR ZZDA2011258

- Difficulty date: February 28, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SIDE GRILL SUPPORT, STA 200 TO 210, RBL 56, CORROSION.  ACCOMPLISHED FLOOR SIDE GRILL SUPPORT REPLACEMENT PER B717 SRM 51-20-09, B717 SRM 51-40-08 AND B717 SRM 51-40-08.
